Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Use of Discrete Variables in Superlative Index Number Comparisons

Michael Denny and Melvyn Fuss
International Economic Review
Vol. 24, No. 2 (Jun., 1983), pp. 419-421
DOI: 10.2307/2648755
Stable URL: http://www.jstor.org/stable/2648755
Page Count: 3
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($39.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Use of Discrete Variables in Superlative Index Number Comparisons
Preview not available

Page Thumbnails

  • Thumbnail: Page 
419
    419
  • Thumbnail: Page 
420
    420
  • Thumbnail: Page 
421
    421